I am on Lexapro (escitalopram) remeron and Valium for severe G A D.Why have I a nagging headache every day. Thanks?

Headaches frequently. accompany GAD (Generalized Anxiety Disorder), excessive worry about a number of things. Lexapro and valium may cause headache. These medications together may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Mirtazapine together with escitalopram can increase the risk of a rare but serious condition called the serotonin syndrome. Consult prescriber. Best regards.

Related Questions

I am on 20mg Lexapro, (escitalopram) 45mg remeron and 15mg valium for G A D.Last 2 weeks I was very aggressive. This weelk I reduced Lex to 15mg and I fine. Can Lex do?

Monitor carefully. Monitor your symptoms carefully. You may be having some symptoms of hypomania, especially taking 2 antidepressant. Talk to you prescriber and go through all your symptoms before it gets worse. Read more...

Could 20mg Lexapro, (escitalopram) 30mg Remeron and 10mg Diazepam be causing a nagging headache each day. Thanks?

Seems likely. Headache can have many causes. But your combination of antidepressants certainly is a plausible cause. Remeron enhances the release of serotonin while Lexapro (escitalopram) interferes with serotonin clearance. You possibly have quite a lot of extracellular serotonin. If that is the case, then headache and elevated blood pressure can follow. . Read more...

I am on 30mg Remeron and 20mg Lexapro (escitalopram).what is the best time to take them as if I take both at night I have a nagging headache next day. Thanks?

AM/PM. Check with your doctor to see if taking Lexapro (escitalopram) in the morning and Remeron at night would be consistent with your treatment plan. Remeron often is prescribed in low doses to help with sleep, and, of the two, may be the better medication to take at night. Read more...